Alert archive / Wisconsin / Special Marine Warnings in 2016
Special Marine Warning 2, NWS Green Bay, WI
NWS Green Bay, WI issued this special marine warning at Jun 5, 2016, 5:44 PM CDT. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2016, 5:44 PM CDT (22:44 UTC)
- Expired
- Jun 5, 2016, 6:45 PM CDT
- In force
- 61 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 40.0 mph
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this special marine warning went out at Jun 5, 3:08 PM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, Jun 5, 3:08 PM CDT, 2 hours 36 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 308 PM CDT SUN JUN 5 2016 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Monday Issued at 308 PM CDT Sun Jun 5 2016 A short-wave trof and associated sfc trof will continue to generate showers and thunderstorms late this afternoon and early evening. The tstms may produce wind gusts of 40 to 50 mph and hail up to dime size over north central WI, where CAPE is currently 400-600 j/kg. Convection should quickly shift east of the region by mid-evening, followed by partly cloudy skies for the rest of the night. On Monday, another short-wave trof and associated cold front will push through the region. This wave will arrive earlier in the day, with showers spreading southeast across the region during the mid to late morning. With abundant cloud cover and limited heating, instability should be weak, so not expecting any severe weather. lows tonight will be in the low to mid 50s, with highs on Monday only in the 60s to around 70 range. .LONG TERM...Monday Night Through Sunday Issued at 308 PM CDT Sun Jun 5 2016 A broad upper-level low pressure trough over the eastern half of North America will deliver a chance for showers and thunderstorms to Northeast Wisconsin through Tuesday. Meanwhile, high pressure over western North America will intensify and shove the low pressure trough east into the Atlantic by Friday. Dry and pleasant weather is expected midweek during the transition, but warm temperatures and a chance for showers and thunderstorms will return as the axis of the ridge approaches late in the week. && .AVIATION...for 18Z TAF Issuance Issued at 1233 PM CDT Sun Jun 5 2016 An upper level disturbance will bring scattered showers and isold tstms to the region from mid-afternoon to early evening. Confidence is only high enough to include a tempo group for tstms at RHI/AUW/CWA. Aside from local mvfr conditions with tstms, anticipate VFR conditions to prevail. Another short-wave trof will arrive late Monday morning, and bring sct showers to the TAF sites. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kieckbusch LONG TERM......ML AVIATION.......Kieckbusch
Hazardous weather outlook, Jun 5, 3:31 PM CDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 331 PM CDT SUN JUN 5 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-062045- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 331 PM CDT SUN JUN 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS THE REGION THROUGH EARLY EVENING. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A FEW THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON INTO EARLY MONDAY EVENING. SOME OF THE SHOWERS AND STORMS COULD PRODUCE GUSTY WINDS AND SMALL HAIL. THERE IS A CHANCE OF THUNDERSTORMS DURING THE LATTER HALF OF THE WEEK. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS COULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT HAIL OR WIND GUSTS OVER 40 MPH EARLY THIS EVENING. LMZ521-522-541>543-062045- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 331 PM CDT SUN JUN 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT GUSTY WEST TO NORTHWEST WINDS MAY PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT THROUGH EARLY EVENING, ESPECIALLY OVER THE BAY. AN ISOLATED THUNDERSTORM IS ALSO POSSIBLE EARLY IN THE EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A FEW THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON. SOME OF THE SHOWERS AND STORMS COULD PRODUCE GUSTY WINDS AND SMALL HAIL. THERE IS A CHANCE OF THUNDERSTORMS DURING THE LATTER HALF OF THE WEEK. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WOULD BECOME SEVERE. KIECKBUSCH/ML
In the hours before
Local storm report, Jun 5, 4:56 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
456 PM CDT SUN JUN 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG WAUSAU 44.96N 89.63W
06/05/2016 MARATHON WI TRAINED SPOTTER
5 TREES DOWN NEAR 17TH/STEWART. SHINGLES PEELED OFF THE
ROOF.
&&
SACLocal storm report, Jun 5, 5:05 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
505 PM CDT SUN JUN 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM TSTM WND GST TIGERTON 44.73N 89.05W
06/05/2016 M60 MPH SHAWANO WI PUBLIC
&&
SACLocal storm report, Jun 5, 5:22 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
522 PM CDT SUN JUN 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND GST CLINTONVILLE 44.61N 88.75W
06/05/2016 E65 MPH WAUPACA WI TRAINED SPOTTER
TREE DOWN IN CLINTONVILLE
&&
TIMKLocal storm report, Jun 5, 5:29 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
529 PM CDT SUN JUN 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM NON-TSTM WND GST SHAWANO 44.78N 88.59W
06/05/2016 M46 MPH SHAWANO WI AWOS
G40 KT AT EZS AWOS
&&
TIMKLocal storm report, Jun 5, 5:33 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
533 PM CDT SUN JUN 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM TSTM WND DMG 3 N SHIOCTON 44.47N 88.58W
06/05/2016 OUTAGAMIE WI TRAINED SPOTTER
TREES DOWN IN CITY. NO POWER.
&&
SACLocal storm report, Jun 5, 5:36 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
536 PM CDT SUN JUN 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM TSTM WND DMG 2 N BLACK CREEK 44.49N 88.44W
06/05/2016 OUTAGAMIE WI PUBLIC
TREES DOWN IN CITY.
&&
SACThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 9:18 PM CDT | Marine Dense Fog Advisory | GRB | 10 hr | |
| Jun 5, 3:36 AM CDT | Small Craft Advisory | GRB | 15 hr | |
| Jun 5, 2:45 PM CDT | Special Weather Statement | GRB | Oneida, Vilas | 60 min |
| Jun 5, 3:43 PM CDT | Special Weather Statement | GRB | Marathon | 47 min |
| Jun 5, 4:01 PM CDT | Special Weather Statement | GRB | Marathon | 29 min |
| Jun 5, 4:27 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Menominee, Portage, Shawano, Waupaca | 48 min |
| Jun 5, 5:01 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Portage, Shawano, Waupaca | 59 min |
| Jun 5, 5:14 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 46 min |
| Jun 5, 5:42 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Oconto, Outagamie, Shawano | 33 min |
| Jun 5, 5:55 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Manitowoc | 50 min |
| Jun 5, 6:05 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Kewaunee, Manitowoc | 40 min |
| Jun 5, 6:42 PM CDT | Special Marine Warning | GRB | 33 min | |
| Jun 5, 6:56 PM CDT | Special Weather Statement | GRB | Lincoln, Oneida | 49 min |
Nearby
Special Marine Warnings in Wisconsin, 2016Every special marine warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.